Oscillating geodesics on 2-dimensional manifolds
Systèmes dynamiques III - Varsovie, Astérisque no. 51  (1978), p. 443-456
@incollection{AST_1978__51__443_0,
     author = {Wojtkowski, Maciej},
     title = {Oscillating geodesics on $2$-dimensional manifolds},
     booktitle = {Syst\`emes dynamiques III - Varsovie},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {51},
     year = {1978},
     pages = {443-456},
     zbl = {0414.58026},
     mrnumber = {488171},
     language = {en},
     url = {http://www.numdam.org/item/AST_1978__51__443_0}
}
Wojtkowski, Maciej. Oscillating geodesics on $2$-dimensional manifolds, in Systèmes dynamiques III - Varsovie, Astérisque, no. 51 (1978), pp. 443-456. http://www.numdam.org/item/AST_1978__51__443_0/

/1/ Alekseev, V. M., Quasirandom dynamical systems I, Math. USSR Sbornik 5, 73-128 (1968). | Article | Zbl 0198.56903

/2/ Moser, J., Stable and Random Motions in Dynamical Systems, Princeton Univ. Press, 1973. | MR 442980 | Zbl 0271.70009

/3/ Hopf, E., Ergodentheorie, Springer-Verlag, 1937, in particular, § 13. | Article | JFM 63.0786.07

/4/ Hadamard, J., Les surfaces a curbures opposés et leurs lignes géodesiques, Journ. de Math. (5) 4, 27-73 (1898). | JFM 29.0522.01

/5/ Morse, H. M., A one-to-one representation of geodesics on a surface of negative curvature, Am. J. Math., 43, 33-51 (1921). | Article | JFM 48.0786.05 | MR 1506428

/6/ Cohn-Vossen, S., Kürzeste Wege und Totalkrümmung auf Flächen, Compos. Math. 2, 69-133 (1935). | JFM 61.0789.01 | MR 1556908 | Zbl 0011.22501

/7/ Hartman, P., Ordinary Differential Equations, J. Wiley and Sons, Inc., 1964. | MR 171038 | Zbl 0125.32102